Use este identificador para citar ou linkar para este item: http://repositorio.ufpa.br:8080/jspui/handle/2011/3916
Tipo: Artigo de Periódico
Data do documento: 2009
Autor(es): ARAÚJO, Geraldo Mendes de
GUZMÁN, Rogelio Daniel Benavides
MENEZES, Silvano Dias Bezerra de
Título: Periodic solutions for nonlinear telegraph equationvia elliptic regularization
Citar como: ARAUJO, G. M. de; GUZMAN, R. B.; MENEZES, Silvano B. de. Periodic solutions for nonlinear telegraph equationvia elliptic regularization. Computational & Applied Mathematics, São Carlos, v. 28, n. 2, p. 135-155, 2009. Disponível em: <http://www.scielo.br/pdf/cam/v28n2/v28n2a01.pdf>. Acesso em: 22 maio 2013. <http://dx.doi.org/10.1590/S1807-03022009000200001>.
Abstract: In this work we are concerned with the existence and uniqueness of T -periodic weak solutions for an initial-boundary value problem associated with nonlinear telegraph equations typein a domain. Our arguments rely on elliptic regularization technics, tools from classical functional analysis as well as basic results from theory of monotone operators.
Palavras-chave: Equação do telégrafo
Soluções periódicas
Regularização elíptica
Método Faedo – Galerkin
ISSN: 1807-0302
Tipo de Acesso: Acesso Aberto
Aparece nas coleções:Artigos Científicos - FAMAT/ICEN

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo_PeriodicSolutionsNonlinear.pdf159,97 kBAdobe PDFVisualizar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons